# SDR SWIA202157766

- Difficulty date: February 19, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AROUND NUTPLATE HOLES OF FWD WING TO FUSELAGE FAIRING MOUNTING JOINT STRAP (MARKED).     (C-CHECK RO 4/22/2021)    LOCATED, DRILLED AND INSTALLED NEW "T" SUPPORT PN: SH670-39063-1. REF CRJ 700 SRM 51-42-06-001-001-A01, 51-40-06-001-001-A01, 51-45-00-001-001-A01
